CASIA OpenIR  > 09年以前成果
On the rate of convergence of one linear positive operator for functions of p-bounded variation
Jiang, TZ
Source PublicationINDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
1996-03-01
Volume27Issue:3Pages:285-294
SubtypeArticle
AbstractIn this paper we give the degree of approximation by a general positive operator for the functions of p-bounded variation on [0, infinity). The results here include many results or partial of the previous works.
WOS HeadingsScience & Technology ; Physical Sciences
WOS KeywordSERIES
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1996UA16000007
Citation statistics
Document Type期刊论文
Identifierhttp://ir.ia.ac.cn/handle/173211/21909
Collection09年以前成果
AffiliationCHINESE ACAD SCI,INST AUTOMAT,PATTERN RECOGNIT LAB,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Jiang, TZ. On the rate of convergence of one linear positive operator for functions of p-bounded variation[J]. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS,1996,27(3):285-294.
APA Jiang, TZ.(1996).On the rate of convergence of one linear positive operator for functions of p-bounded variation.INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS,27(3),285-294.
MLA Jiang, TZ."On the rate of convergence of one linear positive operator for functions of p-bounded variation".INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS 27.3(1996):285-294.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jiang, TZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jiang, TZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jiang, TZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.